# SDR VNAA20250320016

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FURTHER INVESTIGATION FINDS CORROSION ON EXISTING REPAIR IN THE FS295.00 FRAME BETWEEN FRAME AND SKIN BETWEEN RH STGR 26-22 CORRECTIVE ACTION: REMOVED EXISTING REPAIR IN THE FS295.00 FROM STGR L26-R23 IAW CRJ700 SRM 51-42-21-001-001-A01 & 51-23-00-001-001-A01. LOCATED AND DRILLED NEW FS 295.00 FRAME PN# SH670-31353-1 BETWEEN STR 25L TO STRINGER 23R IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW FS 295 FRAME BETWEEN STRINGER 25L TO STRINGER 23R IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
